# SDR SWAA2021020146152

- Difficulty date: January 26, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 51,071 hours, 30,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT SIGNS; LT OVERWING LIGHT AND ISLE LIGHT AT 6ABC DIDN'T PASS CAPACITY TEST.  R & R BATTERY PACK AND POWER SUPPLY AT M1668 PER AMM 33-51-06.
